# SDR BZU2009F00000

- Difficulty date: May 27, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N5166P
- Make and model: Piagio P180
- Aircraft serial: 1129
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 114068003
- Part serial: DRG267591
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NOSE STEERING FAIL LIGHT COMES ON AND STEERING IS UNRESPONSIVE WHEN TAXI MODE IS SELECTED.  THIS IS THE 4TH ACTUATOR USED ON THIS ACFT IN 506.8 HOURS.  ALL OTHER HAVE FAILED IN A SIMILAR MODE.  THE PROBLEM SEEMS TO BE IN THE ELECTRICAL FOLLOW UP MECHANISM IN THE ACTUATOR.  THIS STEERING SYS IS THE SUBJECT OF AD2007-18-07 ISSUED TO ADDRESS A SIMILAR SYMPTOM.  AD 2007-18-07 HAS BEEN COMPLIED WITH ON ALL 4 ACTUATORS INSTALLED USED ON THIS ACFT YET FAILURE CONTINUE TO OCCUR.  INS SOME FAILURE MODES THIS STEERING SYSTEMCAN MAKE UN-COMMANDED TURNS.  (K)
